MathSciNet Relay Station
MathSciNet bibliographic data
MR2131154 (2006a:65130) 65M60 (35A35 35K05 46E22)
Le Gia, Q. T. Approximation of parabolic PDEs on spheres using spherical basis functions. Adv. Comput. Math. 22 (2005), no. 4, 377–397.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement